Schizophrenia.com

Latuda and Losing weight

Is it easy to lose weight while on antipsychotics I got off of Abilify5 which put the weight on me terribly and added inches to my waistline and I am on Latuda40mg and so far no side effects I would of had them by now if any shown up so maybe just maybe I will lose the extra weight now that I gained when on Abilify5mg.I am hoping maybe there is some hope to lose weight after all even if I am still on antipsychotic meds well Lexapro in my opinion isn’t a antipsychotic med its more of a mood stabilizer and antidepressant does anyone else have problems getting weight off getting off a med that causes a lot of weight gain well Abilify5 only caused me to gain 5 to 10 pounds extra is my guess so the rest of my weight I know is on me. And its up to me to eat right diet and exercise I know here lately I been Lazy sitting around On my butt but now I am trying to make a effort to lose weight as hard as it maybe it might get easier now that I am off Abilify5mg for good. Has anyone on here taken Latuda40mg and lost weight? I would like to know the percentage who’ve taken Latuda40mg and lost weight I am talking a lot of weight not just a few pounds .Also how many of you out there take diet pills with their meds and does that help or does it interfere with the meds you’re taken? I am thinking of adding Relacore diet pills to my diet and exercise plan now that I have no side effects from my meds or will it interact with my meds and I should be cautious? I will finish my slim fast and Alli and see if that works and if it doesn’t I will switch to Relacore only if its safe to take with my Lexapro20mg and Latuda40mgbeing in my system now.

I am on latuda 40 mg, I was starting to get heavy with just the seroquel and the prozac. but with the latuda, I’m back to my gangly self. Granted, it’s taken three years to get back to what I once was, but I’m back.

I swim. For some odd and unknown reason, SZ didn’t take away my love of swimming, it just took everything else.

I wouldn’t suggest diet pills with the meds unless you talk to the doc about this. Some of those diet pills have a lot of junk in them that could really play havoc. So use caution and double check what’s in any of that stuff. Please talk to the doc on this one. Pills… all pills hit people differently.

Start slow too, I started with long walks. Then I took longer walks and would shoot hoops with my sis and swim. Start with something that makes you feel good. I know a lot of people who HATE going to a gym and just exercising. But they will take a dance class, burn more calories and have more fun. Water Ex looks easy on the outside, but you wake up the next day feeling it.

Good luck and I’m glad the Latuda is working for you. It sure did turn my life around.

I was on Zyprexa which causes significant weight gain. My doctor eased me off the Zyprexa and started me on Latuta and I have lost 45 lbs so far, so I would recommend at least talking with your doc about Latuda.